| Catalog Number |
1804275-38 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal left anterior descending (plad) with mild calcification and mild tortuosity.The 2.75x38mm xience skypoint stent delivery system (sds) was advanced to the target lesion; however, the balloon did not inflate to 8 atmospheres (atm).Therefore, the sds was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported inflation problem.There is no indication of a product quality issue with respect to manufacture, design, or labeling.